Class of topologies in spaces of continuous functions
- 30 Downloads
Let S be an arbitrary topological space, and let C(S) be the space of continuous real-valued functions on S. A certain class of topologies on C(S) is studied. Some cases are indicated in which topologies of a given class on C(S) are topologies of uniform convergence on compact sets of S.
KeywordsContinuous Function Topological Space Uniform Convergence Arbitrary Topological Space
Unable to display preview. Download preview PDF.
- 1.J. Jameson, “Topological M-Spaces,” Math. Z.,103 (2), 139–150 (1968).Google Scholar
- 2.I. I. Perechai, “The Hahn-Banach theorem for lattice manifolds in topological M-spaces,” Vestnik Khar'k. Gos. Univ., No. 37 (1971).Google Scholar
- 3.H. Gordon, “Decomposition of linear functionals on Riesz spaces,” Duke Math. J.,27, No. 4, 597–606 (1960).Google Scholar
- 4.I. M. Gel'fand, D. A. Raikov, and G. E. Shilov, Commutative Normed Rings [in Russian], Moscow (1959).Google Scholar
- 5.A. A. Kubenskii, “On functionally closed spaces,” Dokl. Akad. Nauk SSSR,117, No. 5, 748–750 (1957).Google Scholar
- 6.E. Hewitt, “Rings of real-valued continuous functions,” Trans. Amer. Math. Soc.,64, 45–99 (1948).Google Scholar
- 7.L. Gillman, M. Henriksen, and M. Jerison, “On a theorem of Gelfand and Kolmogoroff concerning maximal ideals in rings of continuous functions,” Proc. Amer. Math. Soc.,5, 447–460 (1954).Google Scholar
- 8.M. Katetov, “Measures in fully normal spaces,” Fund. Math.,38, 73–86 (1951).Google Scholar
- 9.S. Mrowka, “Some properties of Q-spaces,” Bull. Acad. Polon. Sci.,80, No. 10, 947–950 (1957).Google Scholar